Alert archive / Wisconsin / Small Craft Advisories in 2011

Small Craft Advisory 89, NWS Milwaukee, WI

November 13, 2011

NWS Milwaukee, WI issued this small craft advisory at Nov 13, 2011, 6:06 PM CST. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Nov 13, 2011, 6:06 PM CST (00:06 UTC)
Expired
Nov 13, 2011, 10:00 PM CST
In force
4 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

593 
WHUS73 KMKX 140006
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
606 PM CST SUN NOV 13 2011

...|SOUTHWEST WINDS TO GRADUALLY EASE OVERNIGHT...

.THE TIGHT SURFACE PRESSURE GRADIENT OVER SOUTHERN LAKE MICHIGAN
WILL RELAX AS LOW PRESSURE LIFTS OFF TO THE NORTHEAST. GUSTY
SOUTHWEST TO WEST WINDS WILL SLOWLY LOWER THROUGH THE
NIGHT...FALLING BELOW SMALL CRAFT CRITERIA BY LATE THIS EVENING.

LMZ643>646-140400-
/O.EXP.KMKX.GL.W.0023.000000T0000Z-111114T0000Z/
/O.NEW.KMKX.SC.Y.0089.111114T0006Z-111114T0400Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
606 PM CST SUN NOV 13 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM CST THIS EVENING...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM CST THIS
EVENING. THE GALE WARNING IS NO LONGER IN EFFECT. 

* WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS WITH A FEW GUSTS TO 30
  KNOTS EARLY THIS EVENING...EASING TO 10 TO 20 KNOTS BY MID-
  EVENING. THE WINDS WILL CONTINUE TO GRADUALLY WEAKEN OVERNIGHT.

* WAVES: 3 TO 6 FEET THIS EVENING...THEN SUBSIDING TO 2 TO 4 FEET
  BY LATE THIS EVENING...WITH THE HIGHER WAVES TOWARD OPEN WATER. 

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
2 follow-up statements
386 
WHUS73 KMKX 140007 CCA
MWWMKX

URGENT - MARINE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
607 PM CST SUN NOV 13 2011

...SOUTHWEST WINDS TO GRADUALLY EASE OVERNIGHT...

.THE TIGHT SURFACE PRESSURE GRADIENT OVER SOUTHERN LAKE MICHIGAN
WILL RELAX AS LOW PRESSURE LIFTS OFF TO THE NORTHEAST. GUSTY
SOUTHWEST TO WEST WINDS WILL SLOWLY LOWER THROUGH THE
NIGHT...FALLING BELOW SMALL CRAFT CRITERIA BY LATE THIS EVENING.

LMZ643>646-140400-
/O.EXP.KMKX.GL.W.0023.000000T0000Z-111114T0000Z/
/O.NEW.KMKX.SC.Y.0089.111114T0007Z-111114T0400Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
607 PM CST SUN NOV 13 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM CST THIS EVENING...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM CST THIS
EVENING. THE GALE WARNING IS NO LONGER IN EFFECT. 

* WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS WITH A FEW GUSTS TO 30
  KNOTS EARLY THIS EVENING...EASING TO 10 TO 20 KNOTS BY MID-
  EVENING. THE WINDS WILL CONTINUE TO GRADUALLY WEAKEN OVERNIGHT.

* WAVES: 3 TO 6 FEET THIS EVENING...THEN SUBSIDING TO 2 TO 4 FEET
  BY LATE THIS EVENING...WITH THE HIGHER WAVES TOWARD OPEN WATER. 

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

CORRECTED FOR STRAY PUNCUATION IN HEADLINE

REM
WWW.WEATHER.GOV/MKX
104 
WHUS73 KMKX 140359
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
959 PM CST SUN NOV 13 2011

...WINDS LOWER BELOW CRITERIA...

.SOUTHWEST WINDS HAVE EASED TO 10 TO 20 KNOTS. WHILE A FEW
ISOLATED GUSTS BETWEEN 22 AND 25 KNOTS ARE POSSIBLE UNTIL
MIDNIGHT...THEY WILL NOT BE WIDESPREAD ENOUGH TO MAINTAIN A
HEADLINE.

LMZ643>646-140500-
/O.EXP.KMKX.SC.Y.0089.000000T0000Z-111114T0400Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
959 PM CST SUN NOV 13 2011

...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM CST THIS EVENING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM CST THIS EVENING. 

$$

REM
WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 13, 3:25 PM CST, 2 hours 41 minutes earlier.

Area forecast discussion, Nov 13, 3:25 PM CST, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
325 PM CST SUN NOV 13 2011

.VERY SHORT TERM...TONIGHT AND MONDAY.

WIND ADVISORY CONTINUES FOR PORTIONS OF FAR SOUTHERN AND
SOUTHEASTERN WISCONSIN UNTIL 5 PM CST. BROKEN DIURNAL CUMULUS HAS
LINGERED ACROSS THE AREA. FAR SOUTHERN SECTIONS OF THE AREA THAT DID
MIX OUT FOR A TIME THIS AFTERNOON SAW GUSTS IN THE 30 TO 40 KNOT
RANGE. PRESSURE GRADIENT A LITTLE BAGGY WITH COLD FRONT PUSHING
THROUGH. THIS COMBINED WITH CLOUDS MAY BE HOLDING DOWN GUSTS JUST
BELOW CRITERIA. SHOULD STILL SEE GUSTS UP TO 40 KNOTS UNTIL 5 PM
CST...AS PEAK HEATING OCCURS. LOWER GUSTS EXPECTED OUTSIDE OF THIS
AREA.

PRESSURE GRADIENT WEAKENS THIS EVENING...WHICH WILL ALLOW SOUTHWEST
WINDS TO WEAKEN. AT LEAST SCATTERED CLOUDS SHOULD CONTINUE THIS
EVENING...DESPITE SUBSIDENCE FROM DEPARTING SHORTWAVE TROUGH MOVING
THROUGH THE AREA. MORE HIGH CLOUDS SHOULD MOVE INTO THE AREA LATER
TONIGHT...AHEAD OF NEXT VORTICITY MAXIMUM MOVING INTO THE REGION.
LOWS IN THE UPPER 30S TO LOWER 40S SEEM REASONABLE WITH WEAK COLD
AIR ADVECTION OCCURRING.

WEAK LOW PRESSURE MOVES NORTHEAST THROUGH NORTHERN INDIANA ON
MONDAY. VORTICITY MAXIMUM SHIFTS NORTHEAST THROUGH THE AREA DURING
THE MORNING PER NAM/GFS...WITH ECMWF SLOWER. THE MAIN VORTICITY
MAXIMUM REMAINS NORTHWEST OF THE AREA.

MID TO HIGH CLOUDS MOVE THROUGH THE AREA...WITH THE FAR SOUTHEAST
COUNTIES POSSIBLY SATURATING THROUGH A RELATIVELY DEEP LAYER LATE IN
THE MORNING. UPWARD VERTICAL MOTION IS DECENT...THOUGH ONLY IN THE
MID LEVELS. WILL HANG ONTO SLIGHT CHANCE POPS IN THE FAR SOUTHEAST
DURING THE MORNING. DIURNAL CUMULUS CLOUDS EXPECTED IN THE LATE
MORNING INTO THE AFTERNOON. HIGHS IN THE LOWER TO MID 50S ARE
EXPECTED.

.SHORT TERM...MONDAY NIGHT THROUGH WEDNESDAY.

FAIRLY BENIGN CONDITIONS EXPECTED DURING THIS PERIOD.  MAIN FEATURE
WILL BE COLDER TEMPERATURES SETTLING IN FOR TUE NGT AND WED.
FORCING FROM PASSING SHORT WAVE ON TUESDAY APPEARS WEAKER OVER
SOUTHERN WI WITH LIMITED LOW LEVEL MOISTURE.  HENCE WL REMOVE SMALL
POPS FROM NRN CWA.  MOST NOTABLY...SHORT WAVE DOES USHER COLDER AIR
INTO SOUTHERN WI LATER TUE...SETTLING ACROSS THE AREA TUE
NIGHT AND WED.  85H TEMPS DROP ABOUT 10C.  DAYTIME TEMPS WL REMAIN
MOSTLY IN THE 20S AND 30S ON WED DESPITE PARTIAL WEAKENING SUN.

.LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY.

STILL LOOKS LIKE A TRANSITION PERIOD TO MORE UNSETTLED CONDITIONS
ACROSS WISCONSIN AND THE UPPER MIDWEST LATE IN THIS PERIOD...HOWEVER
IT SHOULD START OUT ON THE QUIET AND COLD SIDE.  COLD AIR WITH
85H TEMPS AROUND -8 TO -10C WILL HAVE SETTLED OVER THE AREA
WEDNESDAY...WITH ONLY A SLIGHT MODERATION EXPECTED ON THURSDAY AS
THE UPPER LEVEL WINDS SHIFT TO THE WEST-SOUTHWEST.  EXTENDED
GUIDANCE HAD BEEN TOO FAST IN AMPLIFYING TROFFING OVER SOUTHWEST
CANADA INTO NORTHWEST CONUS LATER IN THE WEEK...BUT NOW APPEARS
GENERAL AGREEMENT IN WEST COAST TROFFING TO TAKE PLACE LATE FRI INTO
SAT.  UPSTREAM TROFFING WL CONTINUE TO CAUSE MID LEVEL WINDS OVER
THE UPPER MIDWEST TO BACK TO THE SOUTHWEST FRI AND SAT.  CLOSER TO
THE SFC...THE WINDS WILL TURN MORE TO THE SOUTHWEST AHEAD OF FIRST
SHORT WAVE WHICH WILL ALLOW SLIGHTLY WARMER AIR TO RETURN TO THE
REGION. 85H TEMPS EXPCD TO WARM TO AROUND 5C BY FRI.  LINGERING HIGH
PRESSURE OVER THE SOUTHEAST CONUS WILL INITIALLY RESTRICT DEEPER
MOISTURE RETURN SO THIS FIRST SHORT WAVE EXPECTED TO PASS THRU SRN
WI WITH LITTLE IF ANY PRECIP THREAT.

LOW LEVEL BAROCLINIC ZONE SHIFTS NORTHWARD INTO WI/MN BY THE
WEEKEND. 00Z ECMWF AND GFS SOLUTIONS HAD BEEN IN DISAGREEMENT ON
PLACEMENT OF THIS ZONE...BUT NEW 12Z GFS SOLUTION NOW IN BETTER
AGREEMENT WITH ECMWF SHOWING WARMER SRN WI SOLUTION FOR SUNDAY AND
MONDAY.  PERSISTENT LOW LEVEL SOUTH WINDS WILL USHER DEEPER MOISTURE
INTO THE REGION BY SUNDAY.  LEANING MORE ON ECMWF YIELDS INCREASING
THREAT OF -RA DUE TO ISENTROPIC UPGLIDE IN VICINITY OF FRONTAL
BOUNDARY ON SUNDAY...WITH NEXT SHORT WAVE MOVING FROM THE CENTRAL
INTO THE NORTHERN PLAINS EARLY NEXT WEEK.  THIS WILL CONTINUE THE
RAIN CHANCES FOR SOUTHERN WI...HOWEVER WL LEAVE CONFIDENCE IN THIS
SCENARIO LOW TO MEDIUM FOR NOW DUE TO UNCERTAINTY IN TIMING OF WAVES
AND POSITION OF THERMAL RIBBON.

&&

.AVIATION /00Z TAFS/...WINDS EXPECTED TO REMAIN GUSTY OUT OF THE
SOUTHWEST THROUGH LATE AFTERNOON...ESPECIALLY AT EASTERN TAF SITES.
GUSTS OF 40 KNOTS ARE POSSIBLE IN THESE AREAS...WITH GUSTS OF 25 TO
30 KNOTS POSSIBLE AT MADISON. VFR CEILINGS LINGER INTO THE EVENING.
ANY SHOWER ACTIVITY SHOULD REMAIN NORTH OF TAF SITES.

WINDS SHOULD GRADUALLY SUBSIDE THIS EVENING...AS SYSTEM MOVES OFF TO
THE EAST. VFR SCATTERED TO BROKEN CLOUDS LINGER THIS EVENING...WITH
MORE HIGH CLOUDS MOVING INTO THE AREA LATER TONIGHT...AHEAD OF AN
UPPER LEVEL DISTURBANCE.

THESE CLOUDS SHOULD MOVE OFF DURING THE MORNING...WITH DIURNAL
SCATTERED TO BROKEN CUMULUS EXPECTED IN THE LATE MORNING INTO THE
AFTERNOON. OUTSIDE CHANCE OF SHOWERS IN EASTERN TAF SITES...BUT LEFT
OUT OF TAFS DUE TO LOW CONFIDENCE. SOUTHWEST WINDS MAY GUST TO 20
KNOTS MONDAY AFTERNOON WITH MIXING FROM DAYTIME HEATING.

&&

.MARINE...GALE WARNING CONTINUES FOR THE NEARSHORE WATERS UNTIL 00Z
MONDAY. SHOULD SEE SOME OF THE SHORELINE OBSERVATIONS VERIFY GALE
FORCE GUSTS...THOUGH GALE FORCE WINDS SHOULD BE OCCURRING OVER THE
WATERS GIVEN GUSTS AT CHICAGO CRIB SITE. THESE WINDS SHOULD CONTINUE
TO GENERATE WAVES OF 4 TO 7 FEET...HIGHEST TOWARD THE OPEN WATERS.

SMALL CRAFT ADVISORY WILL BE NEEDED FOR THIS EVENING AFTER 00Z
MONDAY...AS WINDS AND WAVES SLOWLY SUBSIDE WITH WEAKENING PRESSURE
GRADIENT AND LACK OF MIXING.

SMALL CRAFT ADVISORY LEVEL WINDS AND WAVES ARE POSSIBLE TUESDAY INTO
WEDNESDAY...AS THE PRESSURE GRADIENT TIGHTENS AND GOOD MIXING OCCURS
BOTH AHEAD OF AND BEHIND A COLD FRONT MOVING THROUGH THE REGION.

&&
CONFIDENCE...
TONIGHT AND MONDAY...MEDIUM.
MONDAY NIGHT...HIGH.
TUESDAY...MEDIUM.
TUESDAY NIGHT THROUGH THURSDAY...MEDIUM TO HIGH.
FRIDAY...MEDIUM.
SATURDAY AND SUNDAY...LOW TO MEDIUM.

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WIND ADVISORY UNTIL 5 PM CST THIS AFTERNOON FOR
     WIZ065-066-069>072.
LM...GALE WARNING UNTIL 6 PM CST THIS EVENING FOR LMZ643>646.

&&

SHORT TERM/LONG TERM...MBK
VERY SHORT TERM/AVIATION/MARINE...WOOD
Hazardous weather outlook, Nov 13, 6:06 PM CST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
606 PM CST SUN NOV 13 2011

WIZ046-047-051-052-056>060-062>072-140415-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
606 PM CST SUN NOV 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED...BUT WIND GUST REPORTS
ARE APPRECIATED.

LMZ643>646-140415-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
606 PM CST SUN NOV 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 10 PM CST TONIGHT. A
LINGERING PRESSURE GRADIENT BEHIND A COLD FRONT CROSSING LAKE
MICHIGAN THIS EVENING WILL RESULT IN BREEZY WEST WINDS THAT WILL
GRADUALLY SUBSIDE OVERNIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

STRONG SOUTH WINDS WILL LIKELY REACH SMALL CRAFT ADVISORY LEVELS
FOR A TIME ON TUESDAY BEFORE VEERING TO THE WEST BEHIND A COLD
FRONT TUESDAY AFTERNOON. BLUSTERY WEST WINDS IN THE WAKE OF THE
FRONT WILL REMAIN AT SMALL CRAFT ADVISORY LEVELS INTO WEDNESDAY.

SMALL CRAFT ADVISORIES MAY BE NEEDED AGAIN TUESDAY NIGHT AND
WEDNESDAY...AND AGAIN ON FRIDAY.

REM
WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Nov 13, 2:08 PM CST, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
208 PM CST SUN NOV 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     NON-TSTM WND GST 4 W MUKWONAGO           42.87N 88.41W
11/13/2011  M47 MPH          WAUKESHA           WI   PUBLIC

            MEASURED BY LAKE DISTRICT WEATHER STATION IN THE
            EAGLEVILLE COMMUNITY.

&&

WIMBERLEY
Local storm report, Nov 13, 2:10 PM CST, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
210 PM CST SUN NOV 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     HIGH SUST WINDS  BURLINGTON AIRPORT      42.69N 88.30W
11/13/2011  M30 MPH          WALWORTH           WI   AWOS

            SOUTHWEST SUSTAINED WINDS 26 KNOTS GUSTING TO 35 KNOTS.

&&

MBK
Local storm report, Nov 13, 3:03 PM CST, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
303 PM CST SUN NOV 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0219 PM     NON-TSTM WND GST MILWAUKEE INTERNATIONAL 42.94N 87.90W
11/13/2011  M46 MPH          MILWAUKEE          WI   ASOS

            SOUTHWEST GUST TO 40 KNOTS.

&&

MBK
Local storm report, Nov 13, 3:15 PM CST, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
315 PM CST SUN NOV 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0221 PM     HIGH SUST WINDS  KENOSHA AIRPORT         42.60N 87.93W
11/13/2011  M31 MPH          KENOSHA            WI   ASOS

            SUSTAINED AT 31 MPH GUSTING TO 41 MPH.

&&

WIMBERLEY
Local storm report, Nov 13, 3:42 PM CST, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
342 PM CST SUN NOV 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     NON-TSTM WND GST 4 E MILWAUKEE HOAN BRID 43.03N 87.82W
11/13/2011  M35 MPH          LMZ645             WI   SHIP

            35 KNOT WIND GUST MEASURED ON SHIP EAST OF MILWAUKEE HOAN
            BRIDGE.

&&

MBK
Local storm report, Nov 13, 4:15 PM CST, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
415 PM CST SUN NOV 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HIGH SUST WINDS  MILWAUKEE LAKESHORE     43.05N 87.88W
11/13/2011  M30.00 MPH       MILWAUKEE          WI   C-MAN STATION

            STATION MLWW3 NEAR MCKINLEY MARINA...SUSTAINED WINDS AT
            30 MPH GUSTING TO 43 MPH.

&&

WIMBERLEY

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 14, 3:39 PM CSTSmall Craft AdvisoryMKX53 hr

Nearby

Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.